# SDR EIAA2000125

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B51170602
- Condition: Cracked
- Location: Bs 1714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D CHECK/PLY  MOD - M/D RT BS 1714 STR 13 - STR 16 AREA ATTACH VERTICAL SUPPORT FRAME CRACKED APPROX 3.0 INCH LENGTH.  REPLACED VERTICAL SUPPORT FRAME PER SRM 51-10-01.  (X)
